RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 433, Pages 246–259 (Mi znsl6136)  

This article is cited in 2 scientific papers (total in 2 papers)

Generating functions of Chebyshev polynomials in three variables

M. A. Sokolov

St. Petersburg State Polytechnical University, St. Petersburg, Russia

Abstract: In this paper generating functions of three-variable Chebyshev polynomials (of the first, as well as of the second type) associated with the root system of $A_3$ Lie algebra are obtained.

Key words and phrases: multivariate Chebyshev polynomials, generating functions.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 213:5, 786–794

Bibliographic databases:

UDC: 517.9
Received: 11.03.2015

Citation: M. A. Sokolov, “Generating functions of Chebyshev polynomials in three variables”, Questions of quantum field theory and statistical physics. Part 23, Zap. Nauchn. Sem. POMI, 433, POMI, St. Petersburg, 2015, 246–259; J. Math. Sci. (N. Y.), 213:5 (2016), 786–794

Citation in format AMSBIB
\Bibitem{Sok15}
\by M.~A.~Sokolov
\paper Generating functions of Chebyshev polynomials in three variables
\inbook Questions of quantum field theory and statistical physics. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 433
\pages 246--259
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3493689}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 213
\issue 5
\pages 786--794
\crossref{https://doi.org/10.1007/s10958-016-2739-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957609877}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6136
  • http://mi.mathnet.ru/eng/znsl/v433/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Damaskinsky E.V., Kulish P.P., Sokolov M.A., “on Calculation of Generating Functions of Chebyshev Polynomials in Several Variables”, J. Math. Phys., 56:6 (2015), 063507  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. V. Damaskinsky, M. A. Sokolov, “The generating function of bivariate Chebyshev polynomials associated with the Lie algebra $G_2$”, Theoret. and Math. Phys., 192:2 (2017), 1115–1128  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:162
    Full text:51
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020